# SDR UALA2011062703189

- Difficulty date: June 25, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,476 hours, 10,182 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME INNER CHORD CORRODED AT BS 1760 RBL 24 - RBL 45.  REMOVED CORRODED SECTION. INSTALLED DOUBLER & FILLERS REF ENGINEERING DOCUMENT EN-53-0340 & UA-EVA-80965.
